# SDR DHLA20087651016

- Difficulty date: October 16, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Krueger Flap
- Component: Krueger Flap
- Component part number: 651622718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION FOUND THE NR 6 K-FLAP CENTER HINGE CASTING OUTBOARD SIDE AT THE ATTACH POINT FOR THE ACTUATOR ROD END CRACKED APPROX 2 INCHES IN LENGTH.  K-FLAP IS TO BE CHANGED.  REMOVED PART NUMBER IS 65-16227-18 SERIAL NUMBER BN1869.  UNKNOWN IS THE TIME ON AIRCRAFT.
